Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 361, Number 1
HTML articles powered by AMS MathViewer

Eigenvalue pinching on convex domains in space forms
Erwann Aubry, Jérôme Bertrand and Bruno Colbois PDF
Trans. Amer. Math. Soc. 361 (2009), 1-18
Random gaps
James Hirschorn PDF
Trans. Amer. Math. Soc. 361 (2009), 19-39
On viscosity solutions of Hamilton-Jacobi equations
Sandro Zagatti PDF
Trans. Amer. Math. Soc. 361 (2009), 41-59
On measure-preserving $\mathcal {C}^1$ transformations of compact-open subsets of non-archimedean local fields
James Kingsbery, Alex Levin, Anatoly Preygel and Cesar E. Silva PDF
Trans. Amer. Math. Soc. 361 (2009), 61-85
A Dolbeault isomorphism theorem in infinite dimensions
Scott Simon PDF
Trans. Amer. Math. Soc. 361 (2009), 87-101
Derivation of the Aronsson equation for $C^1$ Hamiltonians
Michael G. Crandall, Changyou Wang and Yifeng Yu PDF
Trans. Amer. Math. Soc. 361 (2009), 103-124
The regularity and Neumann problem for non-symmetric elliptic operators
Carlos E. Kenig and David J. Rule PDF
Trans. Amer. Math. Soc. 361 (2009), 125-160
Geodesic currents and length compactness for automorphisms of free groups
Stefano Francaviglia PDF
Trans. Amer. Math. Soc. 361 (2009), 161-176
Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type
Simon M. Goodwin and Gerhard Röhrle PDF
Trans. Amer. Math. Soc. 361 (2009), 177-206
Homotopy graph-complex for configuration and knot spaces
Pascal Lambrechts and Victor Turchin PDF
Trans. Amer. Math. Soc. 361 (2009), 207-222
The equation $x^py^q=z^r$ and groups that act freely on $\Lambda$-trees
N. Brady, L. Ciobanu, A. Martino and S. O Rourke PDF
Trans. Amer. Math. Soc. 361 (2009), 223-236
Towards invariants of surfaces in $4$-space via classical link invariants
Sang Youl Lee PDF
Trans. Amer. Math. Soc. 361 (2009), 237-265
Banach algebras and rational homotopy theory
Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith PDF
Trans. Amer. Math. Soc. 361 (2009), 267-295
Crystal bases and combinatorics of infinite rank quantum groups
Cédric Lecouvey PDF
Trans. Amer. Math. Soc. 361 (2009), 297-329
Continuity of conditional measures associated to measure-preserving semiflows
David M. McClendon PDF
Trans. Amer. Math. Soc. 361 (2009), 331-341
Necessary and sufficient conditions for viability for semilinear differential inclusions
Ovidiu Cârjă, Mihai Necula and Ioan I. Vrabie PDF
Trans. Amer. Math. Soc. 361 (2009), 343-390
A capture problem in Brownian motion and eigenvalues of spherical domains
Jesse Ratzkin and Andrejs Treibergs PDF
Trans. Amer. Math. Soc. 361 (2009), 391-405
Reparametrization invariant norms
P. Frosini and C. Landi PDF
Trans. Amer. Math. Soc. 361 (2009), 407-452
Nonlinear stability of rarefaction waves for the compressible Navier-Stokes equations with large initial perturbation
Ran Duan, Hongxia Liu and Huijiang Zhao PDF
Trans. Amer. Math. Soc. 361 (2009), 453-493
Liftable derivations for generically separably algebraic morphisms of schemes
Rolf Källström PDF
Trans. Amer. Math. Soc. 361 (2009), 495-523
Complete Segal spaces arising from simplicial categories
Julia E. Bergner PDF
Trans. Amer. Math. Soc. 361 (2009), 525-546
Sobolev orthogonal polynomials: Balance and asymptotics
Manuel Alfaro, Juan José Moreno-Balcázar, Ana Peña and M. Luisa Rezola PDF
Trans. Amer. Math. Soc. 361 (2009), 547-560